Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] Started Tmt, Day 4

Expand Messages
  • claudine intexas
    Hi Edie, Thanks for the update. I don t think I ve ever heard of jitters before, as a side effect I mean. I wonder if that could be from the amantadine, or
    Message 1 of 10 , Apr 3 11:59 AM
      Hi Edie,
      Thanks for the update. I don't think I've ever
      heard of jitters before, as a side effect I mean. I
      wonder if that could be from the amantadine, or just
      something that's happening because of the fatigue?
      Did your doctor say if amantadine has any side
      effects? Try sugar-free gum for the dry mouth. There
      is some brand made specifically for dry mouth (my
      dentist told me about it) but I can't remember what it
      is called. It was kind of expensive if I remember
      right, and the regular sugar-free gum seemed to work
      about as well. I'm glad that things aren't any worse,
      hopefully it will just get better now. Take care!
      Claudine



      __________________________________________________
      Do You Yahoo!?
      Get email at your own domain with Yahoo! Mail.
      http://personal.mail.yahoo.com/
    • Edie Rodriguez
      Claudine, Yes, the Amantadine has a long list of side effects. I got the list around here somewhere. If I remember right, I believe the list of side effects
      Message 2 of 10 , Apr 3 2:24 PM
        Claudine,

        Yes, the Amantadine has a long list of side effects. I got the list around
        here somewhere. If I remember right, I believe the list of side effects
        were a lot like the Ribavirin.

        I am feeling lots better this afternoon. I actually got a little housework
        done. I am so happy because I just got called for an interview for a job.

        I was wondering, do sides come and go throughout treatment, or is this
        sweating/headache/spacy/lack of energy is what I can basically expect for
        the next 11 months?

        Edie

        ----- Original Message -----
        From: "claudine intexas" <claudineintexas@...>
        To: <GIWorld-Hepatitis@yahoogroups.com>
        Sent: Tuesday, April 03, 2001 1:59 PM
        Subject: Re: [GIWorld-Hepatitis] Started Tmt, Day 4


        > Hi Edie,
        > Thanks for the update. I don't think I've ever
        > heard of jitters before, as a side effect I mean. I
        > wonder if that could be from the amantadine, or just
        > something that's happening because of the fatigue?
        > Did your doctor say if amantadine has any side
        > effects? Try sugar-free gum for the dry mouth. There
        > is some brand made specifically for dry mouth (my
        > dentist told me about it) but I can't remember what it
        > is called. It was kind of expensive if I remember
        > right, and the regular sugar-free gum seemed to work
        > about as well. I'm glad that things aren't any worse,
        > hopefully it will just get better now. Take care!
        > Claudine
        >
        >
        >
        > __________________________________________________
        > Do You Yahoo!?
        > Get email at your own domain with Yahoo! Mail.
        > http://personal.mail.yahoo.com/
        >
        >
        > Welcome to GIHepWorld
        >
        > Post message: GIWorld-Hepatitis@yahoogroups.com
        > Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
        > Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
        > List owner: GIWorld-Hepatitis-owner@yahoogroups.com
        > URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
        >
        >
        > Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/
        >
        >
      • claudine intexas
        Edie, Most of us only have experience with the old combo and 3 times a week injections. But I would think that much would be the same, and other than the
        Message 3 of 10 , Apr 3 4:41 PM
          Edie,
          Most of us only have experience with the old
          combo and 3 times a week injections. But I would
          think that much would be the same, and other than the
          fatigue and depression, most of the side effects are
          worse the first few weeks. Also, it's been reported
          that most people who participated in studies of the
          pegylated interferons say that while the side effects
          were about the same, their quality of life while on
          peg was better than while on regular interferon. So I
          take that to mean that it must get better! So hang in
          there! Good luck on the job interview.
          Claudine



          __________________________________________________
          Do You Yahoo!?
          Get email at your own domain with Yahoo! Mail.
          http://personal.mail.yahoo.com/
        • caban cirene
          Hi EDIE Recently finished a full year on Pegasyus combo, as part of clinical trial study, and thought the sides were A LOT less than either the old combo
          Message 4 of 10 , Apr 8 5:51 AM
            Hi EDIE
            Recently finished a full year on Pegasyus combo, as
            part of clinical trial study, and thought the sides
            were A LOT less than either the old combo (w/daily
            shots) or infergen (yes, I did the full time on both
            those programs). Good luck, Cirene



            --- claudine intexas <claudineintexas@...>
            wrote:
            > Edie,
            > Most of us only have experience with the old
            > combo and 3 times a week injections. But I would
            > think that much would be the same, and other than
            > the
            > fatigue and depression, most of the side effects are
            > worse the first few weeks. Also, it's been reported
            > that most people who participated in studies of the
            > pegylated interferons say that while the side
            > effects
            > were about the same, their quality of life while on
            > peg was better than while on regular interferon. So
            > I
            > take that to mean that it must get better! So hang
            > in
            > there! Good luck on the job interview.
            > Claudine
            >
            >
            >
            > __________________________________________________
            > Do You Yahoo!?
            > Get email at your own domain with Yahoo! Mail.
            > http://personal.mail.yahoo.com/
            >


            __________________________________________________
            Do You Yahoo!?
            Get email at your own domain with Yahoo! Mail.
            http://personal.mail.yahoo.com/
          • caban cirene
            Hi Edie More on PEG/combo side effects...try doing your weekly shot on Friday night...it helped me...gave me the weekend to sleep it off...remember to drink
            Message 5 of 10 , Apr 8 5:56 AM
              Hi Edie
              More on PEG/combo side effects...try doing your weekly
              shot on Friday night...it helped me...gave me the
              weekend to sleep it off...remember to drink LOTS of
              water...take naps...pace yourself...schedule friends
              and/or family to help...give each a weekly task for
              the next 11 months...Take care, Cirene

              --- claudine intexas <claudineintexas@...>
              wrote:
              > Hi Edie,
              > Thanks for the update. I don't think I've ever
              > heard of jitters before, as a side effect I mean. I
              > wonder if that could be from the amantadine, or just
              > something that's happening because of the fatigue?
              > Did your doctor say if amantadine has any side
              > effects? Try sugar-free gum for the dry mouth.
              > There
              > is some brand made specifically for dry mouth (my
              > dentist told me about it) but I can't remember what
              > it
              > is called. It was kind of expensive if I remember
              > right, and the regular sugar-free gum seemed to work
              > about as well. I'm glad that things aren't any
              > worse,
              > hopefully it will just get better now. Take care!
              > Claudine
              >
              >
              >
              > __________________________________________________
              > Do You Yahoo!?
              > Get email at your own domain with Yahoo! Mail.
              > http://personal.mail.yahoo.com/
              >


              __________________________________________________
              Do You Yahoo!?
              Get email at your own domain with Yahoo! Mail.
              http://personal.mail.yahoo.com/
            Your message has been successfully submitted and would be delivered to recipients shortly.